RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb. (N.S.), 1966, Volume 71(113), Number 3, Pages 423–432 (Mi msb4275)  

Nilpotent decompositions of associative algebras

O. A. Ivanova


Full text: PDF file (1108 kB)

Bibliographic databases:

UDC: 512.9
Received: 04.01.1966

Citation: O. A. Ivanova, “Nilpotent decompositions of associative algebras”, Mat. Sb. (N.S.), 71(113):3 (1966), 423–432

Citation in format AMSBIB
\Bibitem{Iva66}
\by O.~A.~Ivanova
\paper Nilpotent decompositions of associative algebras
\jour Mat. Sb. (N.S.)
\yr 1966
\vol 71(113)
\issue 3
\pages 423--432
\mathnet{http://mi.mathnet.ru/msb4275}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=202764}
\zmath{https://zbmath.org/?q=an:0158.28602}


Linking options:
  • http://mi.mathnet.ru/eng/msb4275
  • http://mi.mathnet.ru/eng/msb/v113/i3/p423

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математический сборник (новая серия) - 1964–1988
    Number of views:
    This page:94
    Full text:32

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019